# SDR FDEA201009023250

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53610797214
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDENAL BEAM Y953 BETWEEN FR 12A AND FR 14 HAS EXFOLIATION CORROSION IN THE MAIN DECK.  REMOVED CORROSION IAW SRM 51-74-10, CHECKED, FOUND OUT OF LIMIT.  FABRICATED NEW TEE CAP AND REPAIRED IAW SRM 53-12-15 AND DWG 12A536-10797.
